MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIA RIGHT SIZE G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIA RIGHT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial component subsidence approximately eighteen (18) months post-operatively.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining tm standard porous femoral component catalog #: 42502806802 lot #: 65509710, persona cruciate retaining articular surface right 11mm catalog #: 42522000611 lot #: 64625224, persona cemented all-poly patella 38mm catalog #: 42540200038 lot #: 65710753, palacos r+g cement 1x40 catalog #: 66056768 lot #: 64321214.G2 - report source - foreign: the event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual evaluation of pictures provided of the tibial tray and articular surface identified bio debris present on the implants consistent with implantation, however, the reported subsidence could not be confirmed based on the information provided.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIA RIGHT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20770563
Report Number0001822565-2024-03687
Device Sequence Number15499289
Product Code MBH
UDI-Device Identifier00889024510609
UDI-Public(01)00889024510609(17)320808(10)65553372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007902
Device Lot Number65553372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown